# SDR SWIA201439217

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 28,529 hours, 26,431 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD.  BOTH TRANSPONDERS FAILED IN FLIGHT.  FOUND A LOOSE CONNECTOR, AND TIGHTENED.
